MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD WALMART RELION® INSULIN SYRINGE

BD MEDICAL - DIABETES CARE BD WALMART RELION® INSULIN SYRINGE
Catalog Number 328507
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A sample is not available for evaluation.However, a no sample investigation and device history record review will be completed.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when trying to draw medication using a bd walmart relion® insulin syringe the stopper seemed too loose causing air bubbles and possible leakage.The device was discarded unused and there was no report of injury or medical interventions.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 6179941.All inspections and challenges were performed per the applicable operations qc specifications.Based on the samples/photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.

Brand Name
BD WALMART RELION® INSULIN SYRINGE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7419566
Report Number1920898-2018-00238
Device Sequence Number39303
Product Code FMF
UDI-Device Identifier00681131311649
UDI-Public00681131311649
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328507
Device Lot Number6179941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;